# SDR HALA2017071900201

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 14,147 hours, 2,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORT "SULFUR" SMELL INTERMITTENTLY DURING FLIGHT IN ROWS 3, 11, 12 AREA. SOURCE UNKNOWN. INTENSITY: MILD. NOT A/C. INSPECTED CABIN AREA OF ROWS 3,11,12 TO INCLUDE INSPECTION OF SEAT IFE AND OVERHEAD CEILING PANELS. NO DEFECTS NOTED. INSPECTED MID LAVATORIES AND GALLEY AND EQUIP. NO DEFECTS NOTED. INSPECTED E/E AND CARGO AREAS. NO DEFECTS NOTED. PERF OPS CHECK OF AC PACKS PER AMM 21-53-00-710-801. NO DEFECTS NOTED. AIRCRAFT IS OK.
